# SDR AWXA200700210

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 56,385 hours, 24,969 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND CORROSION ON STRINGER, FR 65, S31R, BELOW OUTFLOW VALVE CUT OUT.  REPAIRED STRINGER, FR 64 - FR 67, S31R, BELOW OUTFLOW VALVE CUT OUT IAW AWA ER 26-5341-07044-TH1.
